On the rational approximations to the powers of an algebraic number: Solution of two problems of Mahler and Mendès France

Pietro Corvaja Dipartimento di Matematica e Informatica, Università di Udine Umberto Zannier Scuola Normale Superiore, Piazza dei Cavalieri, 7, Pisa, Italy

TBD mathscidoc:1701.331948

Acta Mathematica, 193, (2), 175-191, 2004.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:45 uploaded by actaadmin ] [ 116 downloads ] [ 0 comments ]
@inproceedings{pietro2004on,
  title={On the rational approximations to the powers of an algebraic number: Solution of two problems of Mahler and Mendès France},
  author={Pietro Corvaja, and Umberto Zannier},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203345617649657},
  booktitle={Acta Mathematica},
  volume={193},
  number={2},
  pages={175-191},
  year={2004},
}
Pietro Corvaja, and Umberto Zannier. On the rational approximations to the powers of an algebraic number: Solution of two problems of Mahler and Mendès France. 2004. Vol. 193. In Acta Mathematica. pp.175-191. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203345617649657.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved